Write a review

Restylane Caused Lumps to Form Under my Skin

I had restylane injected 8mths ago, was November...

I had restylane injected 8mths ago, was November 08, i feel lumps forming under my skin next to my mouth and also at the forehead. I though a few months later would be gone,and I kept massage into the infected areas. The lumps still there,is Vitrase too late to dissolve this problems now? Can anyone pls help me, I'm so worried it won't recover. If Vitrase would help, is there any side effects to inject Vitrase?

Do you have any tingling or heaviness around the restylane injection area? Its been 10 mths for me and I am starting to notice a slightly cold or slightly heavy feeling in those areas.
Reply
I too have lumps on my face after restylane it is now 10 months later and they are still there. I returned to the clinic and they got rid of the worst ones by injecting a corrector, it was so painful I could not get all the bumps done and am now just living with the rest.
Reply
I also have lumps (midface)that formed immediately after Restylane injection. It has been 2yrs 7 months and the lumps are still present. I had hyaluronidase(enzyme) injected but it didn't help. I was told by a doctor on here that extruded after nicking with an #11 blade might help.
Reply
Name not provided

feel uncomfort

Was this review helpful? 6 others found this helpful